# SDR ABXA9900028

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99575811
- Condition: Corroded
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON UPPER SURFACE OF LEFT FLAP AFT OF MOVEABLE VANE.  REPLACED UPPER SKIN ON INBOARD FLAP TRAILING EDGE IAW DC9 SRM 51-30-01.
